# SDR DHL2001707007

- Difficulty date: June 8, 2001
- Submitted: June 22, 2001
- Operation: Air carrier
- Aircraft: N707DH
- Make and model: Boeing 727-22
- Aircraft serial: 18321
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

WHEN OPERATING AUTOPILOT IN MANUAL MODE USING TURN MODE AUTOPILOT WILL NOT TURN RIGHT.  ALL OTHER FUNCTIONS NORMAL.  DEFFERED TO DMI 5936, PER MEL 22-1 CAT B, ITEM PLACARD.  OPS CHECKED IAW MM 22-11-01, SYSTEM GROUND CHECKS GOOD.  PER CREW COMMENT & B727 AUTO-PILOT WRITE UP GUIDE ACFT CKS GOOD IN FLT.  THIS ACTION CLEARS DMI 5936.
